Items where Author is "Marini, Mauro"
Group by: Item Type | No Grouping Jump to: Article Number of items: 3. ArticleBartusek, Miroslav and Dosla, Zuzana and Marini, Mauro (2021) Oscillatory solutions of Emden-Fowler type differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (54). pp. 1-17. ISSN 1417-3875 Dosla, Zuzana and Marini, Mauro (2016) Monotonicity conditions in oscillation to superlinear differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (54). pp. 1-13. ISSN 1417-3875 Cecchi, M. and Dosla, Zuzana and Dosly, Ondrej and Marini, Mauro (2013) On the integral characterization of principal solutions for half-linear ODE. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (12). pp. 1-14. ISSN 1417-3875 |